# SDR AWXA200700905

- Difficulty date: June 28, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146N852230
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5978998, CORROSION ON AFT CARGO COMPARTMENT DOOR THRESHOLD "T" CAP, BS 1380 - BS 1440, RBL 22, S27R, WL 156.80.  REPLACED AFT CARGO COMPARTMENT DOOR THRESHOLD "T" CAP, BS 1380 - BS 1440,  RBL 22, S27R, WL 156.80 IAW 757-200 SRM 51-40-02.
